# SDR 2005UALA01497

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 29,523 hours, 3,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4f Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4F FWD EMERGENCY LIGHT INOPERATIVE. SECURED CONNECTOR.
